Common "Paracetamol" queries answered by top doctors | iCliniq

Paracetamol

Paracetamol is a common medicine belonging to the group of medicines known as non-steroidal anti-inflammatory drugs. It has mild analgesic, anti-inflammatory, and antipyretic action. It is a mild gastric irritant and should not be taken on an empty stomach.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do I get a fever during the rainy and winter seasons?

Query: Hello doctor, During rainy and winter season get frequent fevers. Most of the times I get it diagnosed, and every time doctors tell it is only viral fever. Fevers generally come twice a month. I take Paracetamol and Cefixime usually (on the advice of doctors). Generally, the illnesses go in 10 days...  Read Full »


Dr. Srinivas Morampudi

Answer: Hello,Welcome to icliniq.com.I need to know a few things,1. Do you feel feverish, or does the thermometer record a temperature?2. What other symptoms do you get? Runny or blocked nose, sore throat, throat pain with swallowing, headaches, body pains, etc.3. Does anyone else around you (family members...  Read Full »

My daughter has a fever, headache, and she is shivering. Is giving Paracetamol sufficient?

Query: Hello doctor, My daughter has had a fever since afternoon. Two doses of Paracetamol were given. She has a headache, and she is shivering. Do we need to give any other medicine?  Read Full »


Dr. Sugreev Singh

Answer: Hello, Welcome to icliniq.com. Thank you for writing, and I understand your concern. If fever is high, give tablet Paracetamol 650 mg twice a day after the meal and if fever is not high, then give tablet Paracetamol 500 mg three times a day. If you gave Paracetamol four hours ago, you could give...  Read Full »

Can I give Paracetamol with Dolowin Plus to a child for fever?

Query: Hello doctor, My daughter has a fever for the last two days. She has tonsils. The doctor has given half Dolowin Plus twice a day and Ziprax 100 DT twice a day. Yesterday she had 103 fever. Fever does not come down by Dolowin Plus. So I gave Meftal P 100 mg. But in the night and the day she did not ...  Read Full »


Dr. Deepak Patel

Answer: Hi, Welcome to icliniq.com. I can understand your concerns. Dolowin plus has already got Paracetamol in it so there is no need to give Paracetamol with Dolowin plus. You can give Dolowin plus every four hourly if fever persists. If there is a fever in spite of giving it, then cold sponging of the ...  Read Full »

I have constant brown bleeding after miscarriage. Please help.

Query: Hi doctor, A month ago, I had a miscarriage at 12 weeks after a blighted ovum pregnancy. I did not take any medication, only Paracetamol. The bleeding stopped at three weeks. I had a break for a week, and last week I started bleeding again, brown, not abundantly, but constantly. I went for an ultras...  Read Full »


Dr. J. N. Naidu

Answer: Hi, Welcome to icliniq.com. I presume that the abortion is complete, and the doctor examined you after the abortion. Thickened endometrium is common after miscarriage. It may take some time for the cycles to become regular. I suggest taking a tablet Mefenamic acid 250 mg twice daily for three days...  Read Full »

I am having throat pain after taking two Paracetamol 500 mg. Why?

Query: Hello doctor, I had two Paracetamol 500 mg and I started feeling a sharp pain in the throat. Is that normal?  Read Full »


Dr. Goswami Parth Rajendragiri

Answer: Hi, Welcome to icliniq.com. The sharp pain in the throat is suggestive of acute pharyngitis case. To get relief from inflammation and pain, a nonsteroidal anti-inflammatory drug like Paracetamol can be prescribed. You can take Paracetamol that is available to you. Now for congestion relief, decong...  Read Full »

Can my child have rashes in face and stomach due to Paracetamol?

Query: Hello doctor, A 6-year-old gets itchy rashes on her face and stomach after taking Paracetamol syrup, may be a probable allergy to Paracetamol. We have been giving her Calpol for the past three years. And it is showing these symptoms now. 1. How to make sure that this is Paracetamol allergy or not...  Read Full »


Dr. Parmar Vishal Himatlal

Answer: Hello, Welcome to icliniq.com. For allergy, you can give Cetirizine syrup. Paracetamol is one of the safest drugs. It is very rare that Paracetamol causes allergy. And you are also giving Paracetamol for the last three years, and there was no allergy. Generally, allergies increase by repeated expo...  Read Full »

Can Meftal be used for fever every six hours in a 6-year-old?

Query: Hello doctor, Kid of 6 years has a temperature of 101.5 degrees Fahrenheit since 40 hours. The fever is coming every four to five hours after giving Meftal. Day one he was on alternate Crocin and Meftal, but we think two medicines are harmful and planning to give only Meftal every six hours on the s...  Read Full »


Dr. Amit Kumar Modi

Answer: Hello, Welcome to icliniq.com. Viral fever may last for 3 to 4 days. You need to give Paracetamol or a combination drug of Mefenamic acid to control the temperature for each episode of fever. Combination of Mefenamic acid and Paracetamol are more effective in controlling high-grade fever, and it a...  Read Full »

I got fever after being in water wearing a tampon. Do I have TSS?

Query: Hello doctor, I am a 20 year old female, I am traveling, and a week back I went on a canyoning adventure while I was on my period. I wore a tampon for nearly eight hours while going in and out of the river water. The water was flowing so I hoped there would not be much dangerous bacteria, but I am w...  Read Full »


Dr. Balakrishnan R

Answer: Hi, Welcome to icliniq.com. Let me get few facts straight, toxic shock syndrome (TSS) is a complication of using tampons, but it is not the commonest complication. So you have to rule out other common causes. You have a risk of TSS if you do not change tampons for days, or have unhygienic methods ...  Read Full »

My toddler got his lip swollen after a fall. What can be done?

Query: Hello doctor, My 15-month-old son fell from a queen size bed and landed on his face. His lips swollen up. He cried and seemed hard to calm down. He is now sleeping. This all occurred about one hour ago. He is responding to touch. He seems very sleepy. But I do not know if it is because of falling or...  Read Full »


Dr. Parmar Vishal Himatlal

Answer: Hi, Welcome to icliniq.com. I can understand your situation. It is good that at present he is stable. Let me give you some information about it. He may be tired so he slept. It is possible that lip swelling can cause pain so need to give pain killer like Paracetamol. Sometimes in small baby like h...  Read Full »

I have itchy rashes on my legs and arms. Please help.

Query: Hello doctor, I am a 35-year-old female and I have rashes on my legs, arms, and armpits with severe itching. I have no fever or difficulty breathing. I have had allergies but never this serious. I am currently on Allegra, Zentel, Xevor, and Moisturex. It has gotten worse in the last three days. Plea...  Read Full »


Dr. Shanza Ikram

Answer: Hello, Welcome to icliniq.com. I think right now you are having an urticarial rash. I suggest you take tablet Cetirizine 10 mg at night for seven days. This may induce sleep but there is nothing to worry about that. Consult your specialist doctor, discuss with him or her and take the medicines wit...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.